# SDR AALA20110405TUL11

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 57,384 hours, 29,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - 3 EACH BLEND OUTS MISSING ADL STICKER IN FUSELAGE SKIN STATIONS 600 TO 616 LONGERONS 21 TO 22 RIGHT.  INSTALLED NEW REPAIR DOUBLER PER SRM 53-04-02 AND BOEING DWG NUMBER SG0950001.
